# SDR SWAA2024091929767

- Difficulty date: August 23, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 39,062 hours, 18,292 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Balance Weight
- Condition: Out Of Balance
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WEIGHT AND BALANCE PROCEDURE OF ELEVATOR RT PN:183A0103-26 SN:006115 FOUND BALANCE WEIGHTS PN:183A0210-15 (1 EA) ON BAY 4 PN:183A0210-14 (1 EA) ON BAY 3 PN:183A0210-14 (1 EA) ON BAY 2 2024-512560<[01] ACCOMPLISHED ELEVATOR BALANCING IAW EA M-22-155-03767;[02] ACCOMPLISHED ELEVATOR BALANCING IAW EA M-22-155-03767 RII CERTIFIED
